# SDR FDEA201207312769

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R GOUGED AT FR58 ABOUT 10 SQUARE INCHES. BLENDED GOUGES ON SEAT TRACK 2R AT FR 58 IAW SRM 51-73-10, PG 208.  FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, PG 103.  REMOVED, CUT-OUT SEAT TRACK SECTION BETWEEN FR57.3 AND FR 58 SEAT TRACK 2R IAW FSRM 53-10-16, FIG 201.  FABRICATED SEAT TRACK SECTION AND TWO SPLICE IAW FSRM 53-10-16, FIG 201.  ALODINED, PRIMED AND TOP COATED, TWO SPLICE AND SEAT TRACK SECTION IAW SRM 51-21-10, SRM 51-23-10 FIG 22, PARA C AND B.  INSTALLED, 2 EA, SPLICE AND SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201 AND IAW SRM 51-40-21, PARA 7.
